advertisement
Question
Posted by: Curious | 2007/03/10

Jumping-EYE

Why does your eye 'jump' ? My eye's been jumping for the past week now?
I need to be worried ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Curious
No you don't have to be worried but it is annoying. Try taking Calmag supplement daily and Robaxin 1 three times a day for 2-3 days unless you are allergic to any ingredients.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Gemima | 2007/03/11

See a neurologist. It could be multiple sclerosis.

Reply to Gemima

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement